# SDR AALA202103059022

- Difficulty date: February 8, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 17,205 hours, 6,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CABIN CENTER FITTING CORRODED, AT S23L BETWEEN FR66 AND FR 68. REPLACED FITTING PER 51-72-11-911-001, 51-42-11-801 AND DRAWING #D53480009.
